# SDR CA130429001

- Difficulty date: April 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,711 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UPON FLAPS RETRACTION FROM 5" FLIGHT CREW RECEIVED A "FLAP POWER" CAUTION MESSAGE AND FLAPS REMAINED AT 5".  WEATHER CONDITION/FUEL CONSUMPTION WAS ASSESSED AND FLIGHT CONTINUED TO DESTINATION, ACFT LANDED WITHOUT FURTHER INCIDENT. DECISION WAS LATER TAKEN TO FERRY THE ACFT TO A MAINTENANCE BASE.  DURING TROUBLESHOOTING, IT WAS NOTED THAT EVERY INSPECTED ELECTRICAL CONNECTORS WERE CONTAMINATED. CONNECTORS WERE CLEANED, SYS TESTED AND THE ACFT RELEASED FOR SERVICE.
